Effects of antithrombotic therapy on bleeding after endoscopic submucosal dissection.
Аннотация
BACKGROUND AND AIMS: Bleeding is the most common adverse event after endoscopic submucosal dissection (ESD). Although several studies have reported on the use of antithrombotic agents and post-ESD bleeding, many issues remain controversial. We conducted a meta-analysis and systematic review to evaluate the effects of antithrombotic therapy on post-ESD bleeding.
METHODS
The published literature was searched on online databases, and all studies were included up to January 2017. Standard forms were used to extract data by 2 independent reviewers. The Newcastle-Ottawa Scale score was used to assess the quality of studies. The pooled odds ratio (OR) was computed for the effect of antithrombotic agents. Publication bias was assessed by funnel plots. Heterogeneity was assessed by the Cochran Q test and I2 statistic.
RESULTS
Sixteen retrospective articles were included. Regardless of discontinuation (OR, 1.66; 95% confidence interval [CI], 1.15-2.39; P = .007) or continuation (OR, 8.39; 95% CI, 4.64-15.17; P < .00001), antithrombotic therapy was significantly associated with post-ESD bleeding, particularly for delayed bleeding (OR, 2.66; 95% CI, 1.42-4.98; P = .002). The bleeding rate was higher in the discontinued multiple antithrombotics group (OR, 5.17; 95% CI, 3.13-8.54; P < .00001) than in the discontinued a single antithrombotic group (OR, 2.23; 95% CI, 1.29-3.85; P = .004) and single antiplatelet group (OR, 2.08; 95% CI, 0.93-4.63; P = .07). In the subgroup analysis, resuming antithrombotics within 1 week (OR, 2.46; 95% CI, 1.54-3.93; P = .0002) and using heparin replacement (OR, 4.20; 95% CI, 1.94-9.09; P= .0003) significantly increased post-ESD bleeding risk. Continued use of low-dose aspirin (OR, 1.22; 95% CI, 0.17-8.61; P = .84) did not significantly increase the bleeding risk.
CONCLUSIONS
Antithrombotic therapy is a risk factor for post-ESD bleeding, especially for delayed bleeding. Using multiple antithrombotic drugs, resuming antithrombotics within 1 week, and heparin replacement were significantly associated with post-ESD bleeding; but continuous low-dose aspirin was not. However, much larger prospective studies are required.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.